Lancaster EPrints

Modelling political popularity: an analysis of long-range dependence in opinion poll series

Byers, D and Davidson, D and Peel, D (1997) Modelling political popularity: an analysis of long-range dependence in opinion poll series. Journal of the Royal Statistical Society Series A, 160 (3). pp. 471-490. ISSN 0964-1998

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society Series A
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44100
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44100

Actions (login required)

View Item